MAUDE Adverse Event Report: FHC WAYPOINT STEREOTACTIC PLATFORM; STEREOTACTIC INSTRUMENT

FHC WAYPOINT STEREOTACTIC PLATFORM; STEREOTACTIC INSTRUMENT
Model Number MP-KIT-P-BI
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
Incident occurred on (b)(6) 2021, during a bilateral platform case using fhc waypoint stereotactic platform (mp-kit-p-bi).While fitting the platform to the patient, it did not fit.The case had to be cancelled and rescheduled for (b)(6) 2021.After the case was canceled, new scans were complete and the platform was rebuilt using the new scans.The follow up case was completed on (b)(6) 2021 successfully.
 
Additional Manufacturer Narrative
Fhc is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by fhc, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Fhc has made reasonable efforts to obtain more complete information in the time allotted and has provided as much information as is available to the company as of the submission date this report.This report does not constitute an admission or a conclusion by fda, fhc, or its employees that the device, fhc or its employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the fda 3500a form and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.Fhc objects to the use of these words and others like it because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description

Brand Name
WAYPOINT STEREOTACTIC PLATFORM
Common Device Name
STEREOTACTIC INSTRUMENT
Manufacturer (Section D)
FHC
1201 main street
bowdoin ME 04287
MDR Report Key12089004
Report Number3002250546-2021-00001
Device Sequence Number1622334
Product Code HAW
UDI-Device Identifier00873263005903
UDI-Public00873263005903
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP-KIT-P-BI
Device Catalogue NumberMP-KIT-P-BI
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date06/29/2021
Supplement Report FDA Received Date09/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1